| Catalog Number |
386861 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that experienced quite a few needles safety while we were doing in servicing.We proceeded to open an entire box of 22g cathena's non-winged, and out of the 50 in the box, we had 12 of them not safety.We had experienced quite a few needles safety while we were doing in servicing.We proceeded to open an entire box of 22g cathena's non-winged, and out of the 50 in the box, we had 12 of them not safety.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.